# SDR UIEA2022080800830

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 1200 RBL 98 - 121 FLOOR WEB FOUND CRACK( WEB CRACK AREA REPAIRED AS PER SRM 53-40-51-2R-9 REPAIR 9 AND RI NO : RI-53-00-15791 REV B )
